Depo Povera Question

Patient

Q: I have a question about depo provera.

I was on depo for a year and I had my last injection September I was due for another on January but I didn't got to get it because I wanted to get off of it. Middle late February I was ovulating, I saw white thick discharge and then later I saw clear sticky discharge a week or so after I started my period with a heavy flow, does that mean that the depo is out of my system and my body is back to normal already?

Symptoms:  Menstrual
Doctor

A:   Hello.
Thanks for the query.

If you have experienced ovulation and also resumed your menses again after a single shot of 3 monthly Depot provera, then it is likely that you are no more protected from pregnancy by Depot provera anymore and it is likely that you can get pregnant hence. The Depot is, yes, out of your system completely.

Hope it helps.
Regards

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews